Discussions By Condition: Sexual conditions

Weird Vaginal Symptoms - Help!

Posted In: Sexual conditions 2 Replies
  • Posted By: jenna09
  • January 14, 2009
  • 05:50 PM

Ok I have never experienced anything like this ever and I'll give you the full situation. I just got over having pneumonia and I was on antibiotics for it. I've heard antibiotics and birth control don't mesh well together. Because the anitbiotics lower the effectiveness of birth control my boyfriend and I used a condom which we haven't done in a long, long time. I found it uncomfortable and I was sore/irriatated after. Now I've noticed my vagina is very sensitive and quite red. It also feels like there are little cuts although I can't see any. There's No odd discharge or bumps anywhere. Just really sore and sensitive. I've just gotten my period so I don't think I can see a doctor quite yet. I've tried to read up on these symptoms and I've just freaked myself out, so if anyone has an idea of what it might be please post! Thanks so much!

Reply Flag this Discussion

2 Replies:

  • It could just be a latex allergy. Give youself some time to heal and if it's not better in a few weeks, then I would get checked for STDs. Make him get non-latex condoms.
    Monsterlove 2,921 Replies
    • January 15, 2009
    • 00:06 AM
    • 0
    Flag this Response
  • I agree with the last response. It could be that your vagina was not dry during sex because the antibiotics are making you develop a yeast infection. This is very common for women who take antibiotics for whatever reason. This changes the ph in your vagina so you may have not lubricated like you normaly do because of the discharge from the yeast. That would explain the redness and soreness. Just try to make sure that you give your body a rest after having sex alot. Ladies' vaginas are very sensitive and should be nurtured and taken care of. Believe it or not but working out is a way to keep your vagina healthy. Hope all is well. Dont panic. You are perfectly normal.
    Anonymous 42,789 Replies
    • January 23, 2009
    • 07:24 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?